# SDR SIMA20151130001

- Difficulty date: November 30, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N845AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145685
- Aircraft time: 30,787 hours, 27,904 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT FLASHLIGHT HOLDER BROKEN.  R & R FLIGHT ATTENDANT FLASHLIGHT & CRADLE ASSEMBLY.  OPERATIONS CHECKED GOOD IAW AMM 33-50-16.  MEL ITEM RESTORED.
